Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hyper-order and order of meromorphic functions sharing functions

Tom 115 / 2015

Jianming Qi, Wenjun Yuan, Hongxun Yi Annales Polonici Mathematici 115 (2015), 189-199 MSC: Primary 30D35; Secondary 30D45. DOI: 10.4064/ap115-2-6

Streszczenie

In this paper we mainly estimate the hyper-order of an entire function which shares one function with its derivatives. Some examples are given to show that the conclusions are meaningful.

Autorzy

  • Jianming QiDepartment of Mathematics and Physics
    Shanghai Dianji University
    201306, Shanghai, China
    e-mail
  • Wenjun YuanSchool of Mathematics
    and Information Science
    Guangzhou University
    510006, Guangzhou, China
    e-mail
  • Hongxun YiSchool of Mathematics
    Shandong University
    250100, Jinan, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek